Proceedings of the Japan Academy, Series A, Mathematical Sciences

Corrigendum to “Real abelian fields satisfying the Hilbert-Speiser condition for some small primes $p$”

Humio Ichimura

Full-text: Open access

Abstract

We correct and change Proposition 1 and the proof of Proposition 2 of the previous paper [7].

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 95, Number 7 (2019), 80-82.

Dates
First available in Project Euclid: 24 July 2019

Permanent link to this document
https://projecteuclid.org/euclid.pja/1563955333

Digital Object Identifier
doi:10.3792/pjaa.95.80

Subjects
Primary: 11R33: Integral representations related to algebraic numbers; Galois module structure of rings of integers [See also 20C10] 11R18: Cyclotomic extensions

Keywords
Hilbert-Speiser number fields real abelian fields

Citation

Ichimura, Humio. Corrigendum to “Real abelian fields satisfying the Hilbert-Speiser condition for some small primes $p$”. Proc. Japan Acad. Ser. A Math. Sci. 95 (2019), no. 7, 80--82. doi:10.3792/pjaa.95.80. https://projecteuclid.org/euclid.pja/1563955333


Export citation

See also

  • Humio Ichimura. Real abelian fields satisfying the Hilbert-Speiser condition for some small primes $p$. Proc. Japan Acad. Ser. A Math. Sci., Volume 92, Number 1 (2016), 19-22.